# SDR 2004UALA01047

- Difficulty date: November 11, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 35,692 hours, 12,818 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653016
- Part serial: 93271H5643
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDSHIELD CRACKED. CRACK APPEARS TO HAVE INITIATED FROM A BUBBLE AT THE TOP CENTER OF THE WINDOW WHICH DID NOT IMPAIR VISIBILITY.
